# SDR USAA070682

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746132
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE, LOCATED 19.5 INCHES FWD OF ELEV TAB T/E & 37 INCHES OUTBOARD OF INBOARD T/E TIP HAS DAMAGE.  REPAIR INSTALLED CONFORMS TO SRM 55-20-01 REPAIR 1, DEFECT SIZE:  5 INCH DIA.
